MAUDE Adverse Event Report: Datascope Corp. Sensation Plus 8Fr. 50cc IAB with Accessories, US Only; System, Balloon, Intra-Aortic And Control

Datascope Corp. Sensation Plus 8Fr. 50cc IAB with Accessories, US Only; System, Balloon, Intra-Aortic And Control
Model Number 0684-00-0576-01U
Medical Device Problem Codes Leak/Splash (1354); Device Sensing Problem (2917)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/26/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by direct call from the customer to the emergency support program, that during use of sensation plus 50cc physician requested assistance with waveform interpretation issues and multiple gas loss alarms during cardiosave therapy following coronary artery bypass grafting.Troubleshooting included ecg electrode replacement, fo cable recalibration, and lumen patency verification, resulting in improved signal quality and stable pressure monitoring.No blood was observed in the helium tubing, the alarms were considered likely related to the patient's postoperative condition.No patient harm was reported.
 
Additional Manufacturer Narrative
The parent investigation evaluated cardiosave gas loss alarms involving the iab circuit due to patient conditions.A gas loss alarm is activated when cumulative helium loss exceeds 5 cc relative to the last autofill volume.The alarm requires an iab inflation period of at least 80 milliseconds and a deflation period of at least 250 milliseconds, may occur in all operating modes, and results in system venting and iab deflation.Gas loss may be associated with patient conditions such as fever or tachycardia.Based on the available information, no iab or iabp malfunction was identified through this parent investigation.Difficult or unable to monitor arterial pressure is a condition in which the intra aortic balloon pump (iabp) cannot obtain a reliable arterial pressure waveform due to issues such as sensor failure, including fiber optic iab calibration failure, disconnection, or fiber optic break; catheter lumen obstruction, such as clot, kink, or lumen damage; setup or equipment problems, such as improper zeroing, air bubbles, damping, or loose connections; or patient related factors such as low pulse pressure or arrhythmias.In these situations, the arterial signal becomes inaccurate or unusable for safe iabp operation.The issue is being addressed through corrective and preventive actions.

Brand Name
Sensation Plus 8Fr. 50cc IAB with Accessories, US Only
Common Device Name
System, Balloon, Intra-Aortic And Control
Manufacturer (Section D)
Datascope Corp.
15 law drive
fairfield NJ 07004
Manufacturer (Section G)
Datascope Corp.
15 law drive
fairfield NJ 07004
Manufacturer Contact
ewelina chorlowska
15 law drive
fairfield, NJ 07004
MDR Report Key50797917
Report Number2248146-2026-0001533
Device Sequence Number16094900
Product Code DSP
UDI-Device Identifier10607567109633
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K133074
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0684-00-0576-01U
Device Catalogue Number0684-00-0576-01U
Device Lot Number3000518873
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2026
Initial Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/12/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Cardiosave Intra-Aortic Balloon Pump (b)(4)
Patient Age76 YR
Patient SexMale
Patient Weight162 LB